Communications in Mathematical Physics

Discontinuity of the percolation density in one-dimensional $1/\vert x- y\vert^2$ percolation models

M. Aizenman and C. M. Newman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 107, Number 4 (1986), 611-647.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116233

Mathematical Reviews number (MathSciNet)
MR0868738

Zentralblatt MATH identifier
0613.60097

Subjects
Primary: 82A43

Citation

Aizenman, M.; Newman, C. M. Discontinuity of the percolation density in one-dimensional $1/\vert x- y\vert^2$ percolation models. Comm. Math. Phys. 107 (1986), no. 4, 611--647. https://projecteuclid.org/euclid.cmp/1104116233


Export citation